# SDR AALA20170524002

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 8,066 hours, 2,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CYLINDER PRESSURE BELOW LIMITS.  PERFORMED TROUBLSHOOTING IAW TSM 52-11-00-810-827A.  FOUND A LEAK AT FILLING VALVE.  REPLACED FILLING VALVE IAW AMM 52-10-00-610-003A, AND CHARGED DAMPER TO PROPER LIMITS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
